# SDR UPS03240055

- Difficulty date: January 10, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- Aircraft time: 45,714 hours, 51,393 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, DURING REPLACEMENT OF RT O/B RIB FOR ELEVATOR STA 209.5 LWR REAR SPAR FOUND TO BE CRACKED BETWEEN TWO FASTENERS AT O/B EDGE OF SPAR. REPAIRED IAW SRM 55-10-5 FIG 1.
